hmmm... i wonder.
within a two-week period i began talking flomax, had 40 cesium seeds implanted in my prostate, got a 3-month shot of lupron and then increased my dosage of flomax to two .4 mg capsules a day.
the result was the worst side effects of my protracted treatment regimen. not just the urinary stuff but i also experienced dizziness, weakness, heat intolerance, shortness of breath and for a month or so i had pretty bad joint pain, especially in the shoulders which a bone scan showed are alight with inflamed tissue due to years of weight training.
okay, i figure the lupron and BT contributed hugely to my symptoms which have gotten alot better the further i got from BT and as the second shot aged. for example my shoulders and hips no longer ache but a lot of food and drinks like still coffee taste "funny" to me. and weakness still persists.
a lightbulb clicked on about two weeks ago and i cut my dosage of flomax in half. today i halved my dosage again with the intention of being completely free of flomax by the 26th when i have my next appointment with the radiation onc. i don't have problems urinating so i am getting off of flomax and hoping even tho i just got a shot of lupron that some energy will be restored as i recover from SGRT.
so did you have problems with flomax? any problems weaning yourself off?
thanx for your help!
PSA on 12/09: 6.8
no symptoms, no prostate enlargement
12/12 cores positive....gleason 3+4 = 7
HT, BT and IGRT
received 3rd and last lupron shot 9/14/10
Post Edited (F8) : 9/15/2010 10:58:06 AM (GMT-6)